# SDR IPXA2021102775376

- Difficulty date: October 13, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 59,624 hours, 14,958 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Part number: AEA021853
- Condition: Cracked
- Location: L/H W/W
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CL/H MLG W/W INTERCOSTAL BELOW UPPER FWD. BRAKE ACCUMULATOR IS CRACKED.REPAIRED INTERCOSTAL IAW SRM53-40-12 REPAIR 3 FIG. 201. (MINOR)
